# SDR QXEA2022081900271

- Difficulty date: August 17, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 10,190 hours, 6,388 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: 330131
- Part serial: 641QXLHFWD
- Condition: None
- Location: Zone 200
- Part time: 10,186 hours, 6,386 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MORNING MTX WALKAROUND, FOUND EMERGENCY LIGHT FAULT MSG. REMOVED FROM SERVICE. REMOVED AND REPACED BATTERY PACK ON ELPU2, REF AMM TASKS 33-50-01-000/400-802-A, OPS TEST GOOD, MSG NO LONGER NOTED. RETURNED TO SERVICE.
